# SDR AALA2000258

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 480-506
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CENTER OF STRINGER 28R CORRODED.  REMOVED CORRODED SECTION AND SPLICED NEW SECTION STATION 480-506 PER SRM 53-10-3 FIG 1.  (M)
